I was diagnosed with Gerd and a Hiatal hernia 10 years ago, these past two weeks have been horrible. It started out with a touch of food poisoning I was vomiting and had diarrhea, that went away and then it feels like my gerd symptoms flared up a few days later.
My symptoms are. Chest pains those don't hurt as much, Stomach, leg, and back spasms, no appetite for food or drinks. I can eat 3 spoonfuls of soup and then I'm full.
I feel like I ate a whole pizza, no matter what I eat or drink I can only eat a few bites, I'm bloated all the time and Ive lost 15-20 Ibs in two weeks. I went to the ER and the Dr prescribe Bentyl 20MG.
I was worried about taking that because it says not to use if you have gerd. He has me taking it for 5 days twice a day. I was taking Zantac not sure if it helped or not and now Im scared to take that because it may have caused the spasms.
He also gave me Carafate and nexium have taken either yet.
I have taken the Bentyl an hour ago and I notice my stomach spasms getting worse or more frequent. I took myself off Zantac because first he said this maybe the reason for the spasms and to stop taking it and get Nexium, but on the release papers it says to take zantac along with nexium carafate and Bentyl.
I need to see a GI but I have no insurance, and I pretty sure I need a scope which cost thousands I believe. Im just lost and hungry lol I cant hold down no food or the nausea will come and my ribs hurt.
Any suggestions oh yea and Im bloated and I think Bentyl is making it worse
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.